# SDR DALA14026076904

- Difficulty date: April 23, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 89,036 hours, 37,974 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1405
- Stage of operation: IN
- How discovered: W
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT SKIN AT BS 1405 AND FOUR INCHES DOWN FROM STRINGER 6L HAS LIGHTNING DAMAGE.   DRILLED OUT DAMAGE.  INSPECTED WITH 10X MAGIFICATION.  TREATED AND PAINTED INSTALLED BLIND RIVET IAW SRM 53-00-01, FIG 201.
